Highest-weight vectors for the adjoint action of GLn on polynomials, II.

Tange, RH (2015) Highest-weight vectors for the adjoint action of GLn on polynomials, II. Transformation Groups, 20 (3). 817 - 830. ISSN 1083-4362

Metadata

Item Type: Article
Authors/Creators:
  • Tange, RH
Copyright, Publisher and Additional Information:

(c) 2015, Springer Science+Business Media New York. This is an author produced version of a paper published in Transformation Groups. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s00031-015-9310-4

Dates:
  • Published: 1 September 2015
  • Accepted: 22 July 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Sep 2015 15:33
Last Modified: 16 Nov 2016 13:20
Published Version: http://dx.doi.org/10.1007/s00031-015-9310-4
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00031-015-9310-4
Open Archives Initiative ID (OAI ID):

Export

Statistics